About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 845945, 8 pages
http://dx.doi.org/10.1155/2012/845945
Research Article

Analytical Study of Nonlinear Fractional-Order Integrodifferential Equation: Revisit Volterra's Population Model

1Department of Mathematical Sciences, University of Karachi, Karachi 75270, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Lahore, Pakistan

Received 30 May 2012; Accepted 17 October 2012

Academic Editor: Wen Chen

Copyright © 2012 Najeeb Alam Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najeeb Alam Khan, Amir Mahmood, Nadeem Alam Khan, and Asmat Ara, “Analytical Study of Nonlinear Fractional-Order Integrodifferential Equation: Revisit Volterra's Population Model,” International Journal of Differential Equations, vol. 2012, Article ID 845945, 8 pages, 2012. doi:10.1155/2012/845945